# SDR DL733991265

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Component: 7213000100
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LAV SMOKE FALSE ALARM.  ACTIVATED TWICE IN FLIGHT.  CIRCUIT BREAKER PULLED TO SILENCE ALARM.  REPLACED FWD SMOKE DETECTOR.
